Smooth Lyapunov characterization of measurement to error stability

Brian P. Ingalls, Eduardo D. Sontag

Research output: Chapter in Book/Report/Conference proceedingChapter

Original languageEnglish (US)
Title of host publicationUnsolved Problems in Mathematical Systems and Control Theory
PublisherPrinceton University Press
Pages239-243
Number of pages5
Volume9781400826155
ISBN (Electronic)9781400826155
ISBN (Print)0691117489, 9780691117485
StatePublished - Apr 11 2009

All Science Journal Classification (ASJC) codes

  • General Mathematics

Cite this